# SDR ASOA201201076

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 22,743 hours, 15,674 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Link
- Condition: Cracked
- Location: Wng To Bdy
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELGAE PICK UP LINKS AT FS 797 LT & RT SIDE CRACKED.  REINSPECTED IAW REO 670-57-21-381, REV E.  NO FURTHER DEFECTS NOTED.
